Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Taking clomiphene citrate, HCG Inj. Done U/s for follicle size. Had intercourse. What are the chance of conception

Hello Doc ., PLease help me. I am 41 years old and my last period start on 27th April and I was taking clomiphene citrate 50 mg for five days, as prescribed by my doctor. The doctor conducted ultrasounds on alternate days to check the follicle size. It was 8,9 (date was 4th & 5th May ),and on the 9 day of my scan, i had hcg injection to rupture the egg on my 17th day as follicle size in LO is 20.8mm*19.3, My egg was ruptur on 11th day (date was 7th May). I have done my intercours on the 8th,9th,11th,12th & 13 th Day ( date was 4,5,7,8,9 May) can I concive ? how many days after confirm my pregnency and which date i try to pregnency test .
Asked On : Sun, 13 May 2012
Answers:  1 Views:  268
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
there are good chances of getting conived.go for test if u miss 5-7 days
Answered: Sun, 13 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor